메뉴 건너뛰기




Volumn 53, Issue 1-2, 1988, Pages 165-181

On the computation of multi-dimensional solution manifolds of parametrized equations

Author keywords

Subject Classifications: AMS(MOS):65H10, CR: G1.5

Indexed keywords


EID: 0000256568     PISSN: 0029599X     EISSN: 09453245     Source Type: Journal    
DOI: 10.1007/BF01395883     Document Type: Article
Times cited : (83)

References (19)
  • 3
    • 84935806837 scopus 로고    scopus 로고
    • Babuska, I., Rheinboldt, W.C.: Adaptive Finite Element Processes in Structural Mechanics. In: (Elliptic Problem Solvers II, Birkhoff G., Schoenstadt, A., eds.), pp. 345–378. New York: Academic Press
  • 6
    • 84935811273 scopus 로고    scopus 로고
    • Coleman, T.F., Pothen, A.: The Null Space Problem II: Algorithms, Cornell University, Department of Computer Science, Technical Report TR 86-747, April 1986
  • 10
    • 84935814725 scopus 로고    scopus 로고
    • Fink, J.P., Rheinboldt, W.C.: A Geometric Framework for the Numerical Study of Singular Points. University of Pittsburgh, Institute for Computer Mathematics and Application. Technical Report ICMA-86-90, January 1986. SIAM J. Numer. Anal. (in press)
  • 15
    • 84935813669 scopus 로고    scopus 로고
    • Rheinboldt, W.C.: Numerical Analysis of Parametrized Nonlinear Equations. New York: Wiley


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.